# SDR USAA030172

- Difficulty date: August 22, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,297 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2.25 INCH, S23R 4 INCHES AFT 727D.  INSTALLED DOUBLER PER EA 94640, SRM 737-300 AND 53-00-01.  (M)
